Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 29, 2012Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 29, 2012, 4:47 PM EDT for Telfair County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2012, 4:47 PM EDT (20:47 UTC)
Expired
Jul 29, 2012, 5:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WWUS82 KFFC 292047
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUL 29 2012

GAZ110-111-292115-
447 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED JUST WEST OF MCRAE...MOVING EAST AT 10 
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HELENA...MCRAE...SCOTLAND AND TOWNS.  
MOVE INDOORS UNTIL THE STORM PASSES AND YOU CAN NO LONGER HEAR 
THUNDER. MANY LIGHTNING DEATHS OCCUR AFTER THE RAIN HAS ENDED. 

&&

LAT...LON 3205 8270 3192 8283 3202 8299 3209 8290
TIME...MOT...LOC 2046Z 286DEG 10KT 3205 8291

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:21 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 29, 3:21 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SUN JUL 29 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
LATEST SFC ANALYSIS DEPICTS THE FRONT SOUTH OF THE ATL AREA BUT JUST
NORTH OF THE CSG TO MCN AREA...GENERALLY AROUND LAGRANGE TO
MILLEDGEVILLE. SO FAR ALL OF THE CONVECTION THIS AFTERNOON HAS BEEN
SOUTH OF THE FRONTAL BOUNDARY. EXPECT THIS TREND TO CONTINUE THROUGH
THE AFTERNOON AND EVENING WITH BEST CHANCES SOUTH OF THE FRONT AND
ONLY A SLIGHT CHANCE TO THE NORTH. WITH DCAPES AROUND 1000
J/KG...SVR POTENTIAL STILL EXISTS THIS AFTERNOON...WITH BEST CHANCES
ACROSS THE SOUTHEAST PART OF THE CWA. MODELS BRING SHORTWAVE INTO
NORTH GEORGIA TONIGHT AND CENTRAL GEORGIA BY THE EARLY MORNING HOURS
AND THUS MAY SEE ISOLATED TSRA OVERNIGHT. AS THE SHORTWAVE TONIGHT
SHIFTS OUT OF NORTH GEORGIA...ISOLATED TSRA CHANCES WILL DECREASE
AND THUS LIMITED POPS TO ONLY 10 PERCENT.

FOR MONDAY GREATEST MOISTURE STILL REMAINS ACROSS THE SOUTHERN
PORTION OF THE CWA AND WITH ACTIVE NORTHWEST FLOW AND DAYTIME
HEATING EXPECT THE AFTERNOON TSRA AGAIN. GFS SHOWS BEST INSTABILITY
REMAINING SOUTH OF THE CWA. SREF HOWEVER...KEEPS AN AREA OF DECENT
INSTABILITY ACROSS THE EXTREME SOUTHERN PART OF THE CWA AND EVEN
DEPICTS DCAPES OF 1000 J/KG ACROSS THE AREA AGAIN TOMORROW.
CONFIDENCE IS LOW ON JUST WHERE THE BEST CHANCE OF TSRA WILL SET
UP...ACROSS THE SOUTHERN PART OF THE CWA...OR JUST SOUTH OF IT. BY
LATE MONDAY NIGHT THE ECMWF AND NAM BRING A SHORTWAVE INTO NORTH
GEORGIA...HOWEVER THE GFS IS A LITTLE SLOWER ON THIS. ALTHOUGH THE
FIRST HALF OF THE NIGHT...AFTERNOON TSRA MAY BE WINDING DOWN...MAY
SEE ACTIVITY THROUGH THE NIGHT ACROSS NORTH GEORGIA WITH POTENTIAL
SHORTWAVE.

BASED ON RECENT TRENDS...LEANED TOWARD THE WARMER MET FOR MIN
TEMPS...ALTHOUGH STILL SOMEWHAT OF A BLEND. FOR THE MAX TEMPS THOUGH
LEANED TOWARD THE WARMER MAV.

11

.LONG TERM /TUESDAY THROUGH SUNDAY/...
HAVE MADE ONLY A COUPLE OF TWEAKS TO POPS FOR WEDNESDAY AND
WEDNESDAY NIGHT. MODELS SHOWING A BIT DRIER ACROSS THE NORTH
DURING THAT TIME...IN WAKE OF TUESDAY SHORT WAVE. ONLY LOWERED
POPS A BIT...DID NOT REMOVE THEM ALTOGETHER. OTHERWISE EXTENDED
LOOKS ON TRACK WITH EARLY MORNING FORECAST AND HAVE MADE NO
CHANGES.

41

PREVIOUS LONG TERM DISCUSSION/ISSUED 350 AM EDT SUN JUL 29 2012/

DISSIPATING STATIONARY FRONT OR SURFACE TROUGH ACROSS THE AREA TO
START THE LONG TERM WITH AN UPPER TROUGH ALONG THE EASTERN
SEABOARD. MODELS INDICATING THE POTENTIAL FOR SHORT WAVES IN THE
NW FLOW ALOFT TO AFFECT THE AREA MONDAY NIGHT AND TUESDAY ALLOWING
FOR THE CHANCE OF SHOWERS AND THUNDERSTORMS. THIS POTENTIAL FOR
SHORT WAVES TO AFFECT THE FORECAST AREA LOOKS TO CONTINUE
WEDNESDAY AND THURSDAY. ON FRIDAY THE UPPER RIDGE BEGINS TO BUILD
AND LOOKS TO CONTINUE OVER THE AREA THE REST OF THE LONG TERM.
THIS SHOULD DIMINISH SOME THE OVERALL POTENTIAL FOR SHOWERS AND
THUNDERSTORMS WITH A HIGHLY DIURNAL NATURE TO ANY CONVECTION.

HIGH TEMPERATURES SHOULD MODERATE SOME FOR THE FIRST PART OF THE
LONG TERM WITH HIGHS IN THE LOWER HALF OF THE 90S ON THE HIGH SIDE
AND THEN WARM TO THE UPPER HALF OF THE 90S TO NEAR 100 AT WEEKS END.

BDL

&&

AVIATION...
18Z UPDATE...
FRONT REMAINS JUST SOUTH OF THE ATL TO AHN AREA AND BEST CHANCE OF
CONVECTION WILL REMAIN ALONG AND SOUTH OF THIS FRONT. THIS MEANS
THE BEST CHANCE OF TSRA WILL BE AT MCN AND CSG THIS AFTERNOON.
THERE IS A SLIGHT CHANCE AT THE REMAINDER OF THE SITES...BUT NOT
HIGH ENOUGH TO MENTION IN THE TAF. HAVE STARTED TO SEE SOME GUSTS
ACROSS ATL SITES AND THESE WILL LAST INTO AT LEAST THE FIRST HALF
OF THE AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WIND...CIGS AND VSBY. MEDIUM CONFIDENCE ON
TSRA NOT OCCURRING AT ATL.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  96  71  92 /  20  20  20  40
ATLANTA         73  94  73  93 /  20  20  20  40
BLAIRSVILLE     64  89  68  87 /  20  20  20  50
CARTERSVILLE    64  95  70  92 /  20  20  20  40
COLUMBUS        74  96  73  94 /  30  30  30  40
GAINESVILLE     70  93  72  90 /  20  20  20  50
MACON           71  96  72  93 /  30  30  30  40
ROME            65  95  71  93 /  20  20  20  40
PEACHTREE CITY  65  93  71  93 /  20  20  20  40
VIDALIA         74  94  74  95 /  40  40  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON...
LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN...
WHEELER...WILCOX.

&&

SHORT TERM...11
LONG TERM....41
AVIATION...11
Hazardous weather outlook, Jul 29, 5:00 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SUN JUL 29 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT WILL BECOME STATIONARY ACROSS CENTRAL GEORGIA THROUGH
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND
LIGHTNING. THE MOSTLY LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE
ACROSS CENTRAL GEORGIA FROM NEAR COLUMBUS TO NEAR AUGUSTA AND
SOUTH...THIS AFTERNOON AND EVENING.

.DISCUSSION...
SOUTH OF THE FRONT CAPES WILL INCREASE 1500 TO 3000 THIS AFTERNOON.
THIS INSTABILITY COMBINED WITH GOOD LOW LEVEL MOISTURE AND
CONVERGENCE NEAR THE FRONT WILL GIVE THE POSSIBILITY FOR ISOLATED
SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 29, 2:23 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SUN JUL 29 2012

GAZ085-291845-
223 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EASTERN
JOHNSON COUNTY UNTIL 245 PM EDT...

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEW HOME OR 8 MILES EAST OF WRIGHTSVILLE...
MOVING EAST AT 15 MPH. VERY HEAVY RAIN...HAIL TO THE SIZE OF DIMES
AND WIND GUSTS TO 40 MPH CAN BE EXPECTED.

LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JOHNSON COUNTY...INCLUDING AREAS AROUND NEW
HOME AND KITE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3272 8245 3269 8250 3266 8249 3272 8264
      3280 8261 3281 8258 3280 8249 3276 8244
TIME...MOT...LOC 1822Z 285DEG 12KT 3275 8258
Special weather statement, Jul 29, 2:51 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN JUL 29 2012

GAZ097-291915-
251 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN LAURENS COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR DEXTER...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEXTER...CADWELL AND RENTZ.

&&

LAT...LON 3243 8293 3229 8298 3238 8311 3246 8308
TIME...MOT...LOC 1851Z 286DEG 10KT 3240 8306
Special weather statement, Jul 29, 2:59 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SUN JUL 29 2012

GAZ086-291930-
259 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN EMANUEL COUNTY UNTIL 330 PM EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELLWOOD...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DELLWOOD...MODOC AND SWAINSBORO. MOVE INDOORS UNTIL
THE STORM PASSES AND YOU CAN NO LONGER HEAR THUNDER. MANY LIGHTNING
DEATHS OCCUR AFTER THE RAIN HAS ENDED.

&&

LAT...LON 3248 8235 3261 8251 3264 8250 3263 8249
      3265 8247 3266 8249 3271 8246 3272 8245
      3266 8226
TIME...MOT...LOC 1858Z 297DEG 12KT 3264 8244
Special weather statement, Jul 29, 3:26 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT SUN JUL 29 2012

GAZ096-107-109-292000-
326 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN PULASKI...BLECKLEY AND DODGE COUNTIES UNTIL
400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BAILEYS PARK OR 6 MILES EAST OF
HAWKINSVILLE...MOVING EAST AT 15 MPH. ANOTHER STRONG STORM WAS
LOCATED NEAR HAWKINSVILLE.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PULASKI...BLECKLEY AND DODGE COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOBLEY CROSSING...
HARTFORD...HAWKINSVILLE...BAILEYS PARK...DUBOIS AND GRESSTON. MOVE
INDOORS UNTIL THE STORM PASSES AND YOU CAN NO LONGER HEAR THUNDER.
MANY LIGHTNING DEATHS OCCUR AFTER THE RAIN HAS ENDED.

&&

LAT...LON 3230 8320 3215 8339 3226 8353 3235 8338
TIME...MOT...LOC 1926Z 292DEG 11KT 3231 8337
Special weather statement, Jul 29, 3:43 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN JUL 29 2012

GAZ113-292015-
343 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN SOUTHERN TOOMBS COUNTY UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ENGLISH EDDY AND JUST NORTHEAST OF PLANT
HATCH...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...GRAYS LANDING...ENGLISH EDDY AND CEDAR
CROSSING. MOVE INDOORS UNTIL THE STORM PASSES AND YOU CAN NO LONGER
HEAR THUNDER. MANY LIGHTNING DEATHS OCCUR AFTER THE RAIN HAS ENDED.

&&

LAT...LON 3193 8228 3193 8237 3195 8239 3195 8240
      3196 8244 3208 8238 3201 8221 3191 8222
      3191 8225
TIME...MOT...LOC 1943Z 290DEG 14KT 3197 8228
Special weather statement, Jul 29, 4:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUL 29 2012

GAZ110-111-292115-
447 PM EDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST WEST OF MCRAE...MOVING EAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HELENA...MCRAE...SCOTLAND AND TOWNS.
MOVE INDOORS UNTIL THE STORM PASSES AND YOU CAN NO LONGER HEAR
THUNDER. MANY LIGHTNING DEATHS OCCUR AFTER THE RAIN HAS ENDED.

&&

LAT...LON 3205 8270 3192 8283 3202 8299 3209 8290
TIME...MOT...LOC 2046Z 286DEG 10KT 3205 8291

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Jul 29, 2:23 PM EDTSpecial Weather StatementFFCJohnson22 min
Jul 29, 2:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Jul 29, 2:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 29, 3:26 PM EDTSpecial Weather StatementFFCPulaski34 min
Jul 29, 3:43 PM EDTSpecial Weather StatementFFCToombs32 min
Jul 29, 5:17 PM EDTSpecial Weather StatementFFCStewart13 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.